Retinal Detachment with Macular Hole Following Combined Photodynamic Therapy and Intravitreal Bevacizumab Injection
2
조회
0
다운로드
3
인용
0
참고문헌
초록
Abstract
Purpose: To report a case of retinal detachment with a macular hole following photodynamic therapy (PDT) using verteporfin and intravtreal bevacizumab injection in the treatment of myopic choroidal neovasclarization (CNV). Methods: A 58 -year-old woman was diagnosed with myopic CNV and treated with a combination of PDT with verteporfin and intravitreal bevacizumab injection that same day. She received the second injection of intravitreal bevacizumab four weeks after the initial treatment. Results: The patient developed a sudden decline in vision one week after the second injection; and was subsequently diagnosed with retinal detachment associated with a macular hole. She underwent standard three-port pars plana vitrectomy with internal limiting membrane peeling, fluid-air exchange and silicone oil injection. The retina was still firmly attached at the patient‘s final follow-up visit. Conclusions: PDT and intravitreal bevacizumab injection used for the treatment of myopic CNV can be associated with retinal detachment with a macular hole. Patients need to be informed about this potential complication, and a higher index of suspicion may be warranted in patients who report sudden vision loss after the treatment.
참고문헌 (11)
- Laud K, "Treatment of choroidal neovascularization in pathologic myopia with intravitreal bevacizumab", 26, pp.960~963 (2006)
- Dhalla MS, "Combined photodynamic therapy with verteporfin and intravitreal bevacizumab for choroidal neovascularization in age-related maculra degeneration", 26, pp.988~993 (2006)
- Fung AE, "The International Intravitreal Bevacizumab Safety Survey: using the internet to assess drug safety worldwide", 90, pp.1344~1349 (2006)
- Kobayashi H, "Macular hole and myopic refraction", 86, pp.1269~1273 (2002)
- Meyer CH, "Acute retinal pigment epithelial tear following intravitreal bevacizumab (Avastin) injection for occult choroidal neovascularization secondary to age related macular degeneration", 90, pp.1207~1208 (2006)
- Bakri SJ, "Retinal Pigment Epithelial Tear after Intravitreal Ranibizumab", 143, pp.505~507 (2007)
- Konstantopoulos A, "Ocular morbidity associated with intravitreal triamcinolone acetonide", 21, pp.317~320 (2007)
- Mansour AM, "Macular hole following photodynamic therapy", 33, pp.511~513 (2002)
- Jo N, "Inhibition of platelet-derived growth factor B signaling enhances the efficacy of anti-vascular endothelial growth factor therapy in multiple models of ocular neovascularization", 168, pp.2036~2053 (2006)
- Husain D, "Safety and efficacy of intravitreal injection of ranibizumab in combination with verteporfin PDT on experimental choroidal neovascularization in the monkey", 123, pp.509~516 (2005)
- Avery RL, "Intravitreal bevacizumab (Avastin) for neovascular age-related macular degeneration", 113, pp.363~372 (2006)
